# SDR 2025FA0000735

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: General aviation
- Aircraft: N747QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20711
- Aircraft time: 8,969 hours, 5,238 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 8,969 hours, 5,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PLANK FUEL ACCESS OPENING 631FB CORRODED- LEVEL 2 CORROSION
